# SDR MALA010260

- Difficulty date: March 4, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N102XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A102
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Module
- Part number: 44730501
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT ON FLIGHT 2849, LEFT INTAKE LIGHT CAME ON DURING CLIMBOUT OF MSP.  CREW FOLLOWED ORH AND RECYCLED THE SWITCH.  ALSO, RESET C/B''S H25, 26 & 27.  LIGHT STAYS ON STEADY.  MAINTENANCE REMOVED AND REPLACED SHOE BOX P/N 44730-501, S/N ON A00232, S/N OFF 098, IAW SAAB AMM.
